# SDR ASOA202001237010

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 145850
- Aircraft time: 35,604 hours, 23,844 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14540881001
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS- THE VERTICAL STAB RH SPHERICAL BEARING MOUNT HOLE TOO BIG. THE SPHERICAL BEARING HOUSING WAS OVER-SIZED AND BUSHINGS WERE INSTALLED IAW SRM 55-30-02.
